Aa
A
A
Close
Avatar universal
general health
my hands have electric shock
Cancel
1 Answers
Page 1 of 1
485259 tn?1326312778
Do you have any spine/neck problems? Sometimes just something out of line can cause it. Also some anti seizure meds can cause that sensation as well as low electrolytes. Diabetes? You should see your doctor to be on the safe side. Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Recent Activity
4769306 tn?1485297917
Blank
KeeLolo Here we go 1dpo!!!!!! Comment
21 mins ago
675718 tn?1449992146
Blank
drifter0213 commented on 45
3 hrs ago
495284 tn?1333897642
Blank
dominosarah commented on 10356's status
14 hrs ago
General Health Community Resources